# SDR HALA2017081700227

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 58,027 hours, 10,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING OUT ON FLOOR BETWEEN ROWS 20AB AND 30AB. REMOVED AND REPLACED EMERGENCY PATH BATTERY PACK FOR LIGHTS BETWEEN ROWS 20-30AB REF AMM 33-51-07. OPS CHK GOOD OK FOR SVC.
